PPI's And Chest Infections?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Calumet
Regular Member


Date Joined Jul 2007
Total Posts : 32
   Posted 6/10/2008 11:02 AM (GMT -6)   
I suffer from chronic Gerd and must take Pariet. But in the last 3 years since i have been on them almost daily i have had several chest infections. I know there have been studies released that said that the PPI's have shown to cause bacterial chest infections and pneumonia. Has anyone else experienced an increase in chest infections since being on the PPI's thanks?
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, September 20, 2018 1:14 PM (GMT -6)
There are a total of 3,005,151 posts in 329,199 threads.
View Active Threads


Who's Online
This forum has 161762 registered members. Please welcome our newest member, TruthSeekerSam.
314 Guest(s), 13 Registered Member(s) are currently online.  Details
SoMuchFun, notsosicklygirl, PeterDisAbelard., Artist Mark, Anitas, Girlie, Kristin93, InTheShop, quincy, ltc1225, halbert, Shayanv, iPoop